New Painkiller Combogesic - Fast Effective Relief From Pain.


Suffering from any sort of pain can hinder your physical activity and ruin your plans for the day.
Do you suffer with headaches, migraines or back ache? Pain can strike you at any time and leave you feeling miserable and whilst you maybe take some sort of painkiller, You may have to take different types to help relieve the pain your suffering from.
The new painkiller combogesic has just launched that combines two painkillers to help reach the source of your pain whilst also stopping you from having to take two different painkillers separately.

Combogesic.

Combogesic is an effective pain relief tablet that combines the power of paracetamol and ibuprofen to make something stronger than either one alone. So when standard analgesics are not enough, you can rely on fast-acting, powerful relief in one simple tablet. You can even reduce fever and inflammation at the same time thanks to the two proven painkillers Combogesic features. Combogesic can be used for temporary relief of pain associated with:
*Muscular Pain, *Period Pain, *Toothache, *Backache, *Migraines, *Headaches, *Aches And Pain Associated With Colds And Flu.

Clinically Proven Results.

30% more pain relief. Clinically proven to be more effective than taking the standard doses of paracetamol or ibuprofen on their own*.
* Compared with the maximum over-the-counter doses of standard paracetamol 1000mg & standard ibuprofen 200/400mg.
Fast acting. Clinically proven to get to work faster than the standard dose of ibuprofen alone**.
** Compared with the maximum over-the-counter dose of standard ibuprofen 200mg/400mg.
Pharmacy formula. Available over-the-counter, without a prescription. Ask your pharmacist.

How To Take Combogesic.

The correct dosage is 1-2 tablets taken every six hours (3 times a day), as required. Maximum of 6 tablets in 24 hours. Always read the label. Always take Combogesic with or after food accompanied with a full glass of water. Combogesic can be used to treat the following conditions: headache, migraine, back pain, period pain, dental pain, muscular pain, sore throat, fever and cold and flu symptoms when you feel standard analgesics aren’t alleviating symptoms. Combogesic is fast acting and proven to deliver over 30% more pain relief than standard ibuprofen or paracetamol alone*. Do not exceed the recommended dose and if symptoms persist consult your doctor. Keep out of the sight and reach of children.

Warnings And Cautions.

Combogesic is a strong, pharmacy only product. It is not recommended for children under 18 years.
Combogesic should not be taken by anyone with a peptic ulcer (i.e. stomach or duodenal ulcer), a recent history of one or have had peptic ulcers before. Combogesic should not be taken during the last 3 months of pregnancy. Please consult your doctor or pharmacist before taking Combogesic or any other medicines during pregnancy. Medicines can affect the unborn baby. This product shouldn’t influence your ability to drive or operate machinery. However, please see how the product affects you before attempting to drive or operate machinery.
Combogesic should not be taken with other products containing paracetamol, ibuprofen, acetylsalicylic acid, salicylates or with any other anti-inflammatory medicines unless under a doctor’s instruction. Ask your doctor or pharmacist if you have any questions about this medicine.

My Experience Of Combogesic.

Talking to the Pharmacist, who was really helpful, i purchased the Combogesic which contains 16 easy-to-swallow tablets that are kept in place in its blister packaging. The back of the Combogesic box details all the information you need to know along with the warnings and also there is a leaflet inside for you to read. Suffering with migraines, i know that i have to take a medication quick, before the migraine takes hold, otherwise no medication can take or ease the migraine off and I'm left in a dark room feeling nauseous. I took two tablets as soon as i knew a migraine attack was going to happen, flashing lights and auras with a headache present and within twenty minutes my symptoms were gone. I was really impressed in just how quick Combogesic gets to work to help relieve and banish your pain, to get you back to feeling yourself and take on any challenges or tasks you may have to face.
An affordable painkiller that actually works and is fast effective relief from painYou must talk to a doctor if you do not feel better or if you feel worse after 3 days. Combogesic is available at your nearest Boots, Rowlands or Lloyds Pharmacy. X Neil.

Share this:

Video Of Product.